Horrible anger while on Depo Provera

I regret so much ever taking this shot. I am 46 and have a history of PCOS so I decided some type of birth control that stops me from ovulating would be ideal, and I opted for Depo because in most women it eventually stops menstruation. I thought it would be nice not to have them. I am so angry on this stuff, I feel like I could hurt somebody. Told the gyno this and he just shrugged his shoulders in disinterest. This was my first and only injection of it. Does anybody know how long it will take it to get out of my system? I took the shot on April 8th. I just need it to wear off so I can get back to normal! Any input appreciated. 

2 Replies

oldestnewest
  • Hi Tinadawn😊

    I googled 'anger issues after depoprovera' and a link to HealthUnlocked came up🙂

    About 3yrs ago someone experienced something similar, there  were 12 replies, this might be helpful 😊 xBeryl

  • Thanks WobblyBee

You may also like...